# SDR SWAA2020041332071

- Difficulty date: March 4, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRAP LOC BETWEEN BS 947 TO BS 867 AND LBL 11 ON AREA FLOOR PANEL 140DF AND 140CF AT AFT CARGO COMPARTMENT / REPLACED STRAP LOC BETWEEN BS 947 TO BS 867 AND LBL 11 ON AREA FLOOR PANEL 140DF AND 140CF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; PARAGRAPH #9.
